Sur les endomorphismes polynomiaux permutables de 2  [ On the commuting polynomial endomorphisms of 2  ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 2, p. 431-459

We determine all pairs of commuting polynomial endomorphisms of 2 that extend to holomorphic endomorphisms of 2 and that have disjoint sequences of iterates.

Dans cet article, nous déterminons tous les couples d’endomorphismes polynomiaux permutables de degrés supérieurs à 1 de 2 qui se prolongent en des endomorphismes holomorphes de 2 et qui possèdent deux suites d’itérés disjointes.

DOI : https://doi.org/10.5802/aif.1828
Classification:  30D05
Keywords: commuting endomorphisms, orbifold, postcritically finite
@article{AIF_2001__51_2_431_0,
     author = {Dinh, Tien-Cuong},
     title = {Sur les endomorphismes polynomiaux permutables de ${\mathbb {C}}^2$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     pages = {431-459},
     doi = {10.5802/aif.1828},
     zbl = {0977.30016},
     mrnumber = {1824960},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2001__51_2_431_0}
}
Dinh, Tien-Cuong. Sur les endomorphismes polynomiaux permutables de ${\mathbb {C}}^2$. Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 431-459. doi : 10.5802/aif.1828. http://www.numdam.org/item/AIF_2001__51_2_431_0/

[1] F. Berteloot; J.J. Loeb Une caractérisation des exemples de Lattès de k (Bull. S.M.F., à paraître)

[2] T.C. Dinh Sur les applications de Lattès de k (Prépublication à paraître dans J. Maths. Pures Appl., http://xxx.arXiv.org/abs/math.CV/) | Zbl 1026.37040

[3] T.C. Dinh; N. Sibony Sur les endomorphismes permutables de k (Prépublication, http://xxx.arXiv.org/abs/math.CV/0007017)

[4] A.E. Eremenko On some functional equations connected with iteration of rational function, Leningrad. Math. J., Tome 1 (1990) no. 4, pp. 905-919 | MR 1027462 | Zbl 0724.39006

[5] P. Fatou Sur l'itération analytique et les substitutions permutables, J. Math., Tome 2 (1923), pp. 343 | JFM 49.0712.03 | JFM 50.0690.01 | JFM 50.0637.02

[6] J.E. Fornæss; N. Sibony Complex dynamics in higher dimension I, Astérique, Tome 222 (1994), pp. 201-213 | MR 1285389 | Zbl 0813.58030

[7] G. Julia Mémoire sur la permutabilité des fractions rationnelles, Ann. Sci. Ecole Norm. Sup., Tome 39 (1922), pp. 131-215 | JFM 48.0364.02 | Numdam | MR 1509242

[8] S. Lamy Alternative de Tits pour Aut [ 2 ] (A paraître dans J. of Algebra) | Zbl 1040.37031

[9] G. Levin; F. Przytycki When do two functions have the same Julia set?, Proc. Amer. Math. Soc., Tome 125 (1997) no. 7, pp. 2179-2190 | Article | MR 1376996 | Zbl 0870.58085

[10] J.F. Ritt Permutable rational functions, Trans. Amer. Math. Soc., Tome 25 (1923), pp. 399-448 | Article | JFM 49.0712.02 | MR 1501252

[11] D. Ruelle Elements of differentiable dynamics and bifucation theory, Academic Press (1989) | MR 982930 | Zbl 0684.58001

[12] N. Sibony Dynamique des applications rationnelles de k , Panoramas et Synthèses, Tome 8 (1999), pp. 97-185 | MR 1760844 | Zbl 1020.37026

[13] A.P. Veselov Integrable mappings and Lie algebras, Dokl. Akad. Nauk SSSR, Tome 292 (1987), pp. 1289-1291 | MR 880608 | Zbl 0631.32024

[13] A.P. Veselov Integrable mappings and Lie algebras, Soviet. Math. Dokl., Tome 35 (1987) | MR 880608 | Zbl 0631.32024